Common fixed point theorems and applications.
Pathak, Hemant Kumar, Chang, Shih Sen, Cho, Yeol Je, Jung, Jong Soo (1997)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Pathak, Hemant Kumar, Chang, Shih Sen, Cho, Yeol Je, Jung, Jong Soo (1997)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Lj. Ćirić (1975)
Fundamenta Mathematicae
Similarity:
Jianhua Chen, Xianjiu Huang, Shengjun Li (2016)
Open Mathematics
Similarity:
In this paper, we introduce two different contractive conditions and prove some new fixed point theorems for cyclic (ψ,ϕ,φ)α-contractive mappings and α-(κ,φ)g-contractive mappings in complete metric-like spaces via altering distance functions. Our results generalize and extend some existing results. Moreover, some examples are given to support the obtained results.
Alikhani-Koopaei, Aliasghar (1998)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Erdal Karapınar, Salvador Romaguera, Kenan Taş (2013)
Open Mathematics
Similarity:
We prove a fixed point theorem for cyclic orbital generalized contractions on complete metric spaces from which we deduce, among other results, generalized cyclic versions of the celebrated Boyd and Wong fixed point theorem, and Matkowski fixed point theorem. This is done by adapting to the cyclic framework a condition of Meir-Keeler type discussed in [Jachymski J., Equivalent conditions and the Meir-Keeler type theorems, J. Math. Anal. Appl., 1995, 194(1), 293–303]. Our results generalize...
J. Ligęza (1977)
Annales Polonici Mathematici
Similarity:
Stanisław Sędziwy (1972)
Annales Polonici Mathematici
Similarity:
G. J. Butler (1974)
Annales Polonici Mathematici
Similarity:
G. J. Butler, H. I. Freedman (1979)
Annales Polonici Mathematici
Similarity:
Ćirić, Ljubomir B. (1992)
Mathematica Pannonica
Similarity:
Zhanyong Li, Qihuai Liu, Kelei Zhang (2020)
Applications of Mathematics
Similarity:
In many engineering problems, when studying the existence of periodic solutions to a nonlinear system with a small parameter via the local averaging theorem, it is necessary to verify some properties of the fundamental solution matrix to the corresponding linearized system along the periodic solution of the unperturbed system. But sometimes, it is difficult or it requires a lot of calculations. In this paper, a few simple and effective methods are introduced to investigate the existence...
Bingwen Liu (2006)
Annales Polonici Mathematici
Similarity:
We use the coincidence degree to establish new results on the existence and uniqueness of T-periodic solutions for a kind of Duffing equation with two deviating arguments of the form x'' + Cx'(t) + g₁(t,x(t-τ₁(t))) + g₂(t,x(t-τ₂(t))) = p(t).
Tatiana Suslina (2000)
Journées équations aux dérivées partielles
Similarity:
The lecture is devoted to the problem of absolute continuity of the spectrum of periodic operators. A general approach to this problem was suggested by L. Thomas in 1973 for the case of the Schrödinger operator with periodic electric potential. Further application of his method to concrete operators of mathematical physics met analytic difficulties. In recent years several new problems in this area have been solved. We propose a survey of known results in this area, including very recent,...
Stanisław Sȩdziwy (2009)
Bollettino dell'Unione Matematica Italiana
Similarity:
The note presents a simple proof of a result due to F. Obersnel and P. Omari on the existence of periodic solutions with an arbitrary period of the first order scalar differential equation, provided equation has an n-periodic solution with the minimal period n > 1.
F. H. Szafraniec (1969)
Annales Polonici Mathematici
Similarity:
Anna A. Kwiecińska (1996)
Annales Polonici Mathematici
Similarity:
A proof of the C⁰-closing lemma for noninvertible discrete dynamical systems and its extension to the noncompact case are presented.